If you take Xeloda chemotherapy for metastatic breast cancer or colon cancer, you may have Hand-Foot Syndrome. This rashy, blistery side effect comes in Grades 1 through 3. Grade 1 is the best -- you feel look like you need a pedicure right away, but you can walk. By the time you progress to Grade 3, walking is extremely painful.
A study in Turkey was done at a university hospital, noted below. It's worth reading. They noticed that a woman who had henna on her hands had no side effects, even though her feet were a mess. They applied the henna to ten other patients with great results. I'm not a New Ager, but I was a desperate, Grade 3 patient unable to walk. I would try anything, and to my astonishment the henna took all of the heat out of my feet.
I want to spread the word about this treatment. It's simple and cheap. By the way, I don't own any henna companies or websites of any kind. I'm a cancer patient trying to help anyone with this syndrome. If you have it, you understand why.
I hope you'll try it and that it will work for you!
Monique Doyle Spencer